# SDR 9714879998

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulbs
- Condition: Failed
- Location: Nlg Ind
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR GREEN DOWNLOCK LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW DECLARED AN EMERGENCY AND GEAR WAS CONFIRMED VISUALLY THROUGH PERISCOPE TO BE DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND UPPER NOSE GEAR INDICATION BULB BURNED OUT AND CONTACT ON LOWER BULB BURNED.  REPLACED BULBS, OPERATIONAL CHECK NORMAL.
